MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED IMPLANT FOR MANDIBLE, MEDIUM

MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED IMPLANT FOR MANDIBLE, MEDIUM
Model Number SD980.108
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 11/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implant had to bear forces as bone graft was removed/no longer present.
 
Event or Problem Description
Mandible implant broke as bone graft disappeared over time.Implant has been replaced.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED IMPLANT FOR MANDIBLE, MEDIUM
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
MDR Report Key12621570
Report Number3003998208-2021-00012
Device Sequence Number11675223
Product Code JEY
UDI-Device Identifier05420060381089
UDI-Public05420060381089
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K173039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.108
Device Catalogue NumberSD980.108
Device Lot NumberME19MESTUZ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR